North Carolina, 2015

Flash Flood and Flooding in North Carolina, April 19 to 20, 2015

April 19 to 20, 2015 · NWS RNK · 5 events in 4 counties and zones

An upper level low and frontal boundary produced impressive rainfall in a 24-hour period ending at 12Z on the 20th. There were widespread 3 to 5 inch amounts with isolated higher totals (6 + in Alleghany County, NC).

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RNK wrote it up.

An upper level low and frontal boundary produced impressive rainfall in a 24-hour period ending at 12Z on the 20th. There were widespread 3 to 5 inch amounts with isolated higher totals (6 + in Alleghany County, NC). Flood Advisories were issued in the late afternoon of April 19th for a number of northwest NC counties quickly followed by a Flash Flood Warning (FFW) for Watauga and Ashe counties at 625 PM EDT. Flooding was reported at several locations in Watauga County during the afternoon and evening, mainly flooded roads. The Watauga River gage at Sugar Grove gage (SGWN7) crested at 11.37 feet at 02Z on the 20th. Moderate Flood Stage is 10 feet and Minor Flood Stage is 6 feet. The Dan River at Wentworth (WENN7) crested at 19.45 feet (Minor FS = 19 feet).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Apr 19, 2:34 PM EST, 26 minutes earlier.

Area forecast discussion, Apr 19, 2:34 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
334 PM EDT SUN APR 19 2015

.SYNOPSIS...
LOW PRESSURE OVER WESTERN KENTUCKY WITH A WARM FRONT EXTENDING EAST
AND COLD FRONT TRAILING SOUTHWARD FROM THE LOW WILL LIFT NORTHEAST
TONIGHT INTO MONDAY. A COLD FRONT CROSSES THE REGION ON
MONDAY...THEN HIGH PRESSURE BUILDS IN FOR TUESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
AS OF 333 PM EDT SUNDAY...

FLOOD WATCHES REMAIN IN EFFECT INTO TONIGHT.

A WARM FRONT TO OUR SOUTH WILL LIFT NORTH THIS EVENING AND CROSS THE
FORECAST AREA TONIGHT. DEEPER MOISTURE AND HIGHER PWATS WILL
INCREASE IN THE WARM ADVECTION WITH THE NORTHWARD ADVANCE OF THE
FRONT. THE REGIONAL RADAR IMAGE SHOWED WIDESPREAD CONVECTION ACROSS
THE MID ATLANTIC REGION SOUTHWARD TO THE SOUTHEAST US. THERE ARE
SOME CONCERNS OF STRONG CONVECTION ACROSS GEORGIA THIS AFTERNOON MAY
TAKE SOME OF THE MOISTURE AWAY FROM OUR AREA. OUR LOCAL RNK
WRFARW...HIRESW-ARW...NAM AND GFS WAIT UNTIL AFTER 00Z BEFORE
BRINGING IN HEAVIER CONVECTION THIS EVENING...WHILE HRRR AND ECMWF
ARE A LITTLE FASTER WITH TIMING. THE HRRR AND HIRESW-ARW LIFTS THE
PRECIPITATION NORTHEAST WITH MOST OF RAIN PULLING OUT BY 06-08Z.
USED A BLEND OF HRRR AND NAM FOR POPS...TAPERING POPS BACK AFTER 06Z
TONIGHT INTO MONDAY MORNING.

NOT EXPECTING ANY STRONG THUNDERSTORMS THIS AFTERNOON INTO TONIGHT
WITH CLOUD COVER HINDERING INSTABILITIES. HOWEVER...THE LOW LEVEL
JET INCREASING TO 50-60 KNOTS FROM THE SOUTHEAST WILL RESULT IN
STRONG UPSLOPE AND ISENTROPIC LIFT. THE STRONG WINDS THROUGH A
DEEP LAYER WILL PROVIDE LARGE HELICITY VALUES LATE THIS AFTERNOON
INTO THIS EVENING. THE DAY ONE CONVECTIVE OUTLOOK (SWODY1) PLACED
A MARGINAL (5 PERCENT CHANCE OF WIND) ACROSS SOUTHWEST PORTION OF
CWA. PLAYED LOW TEMPERATURES CLOSE TO ADJMAV WITH READINGS FROM
THE UPPER 40S IN THE NORTHWEST MOUNTAINS TO AROUND 60 DEGREES IN
THE PIEDMONT.

A WARM...MOIST AND UNSTABLE AIRMASS EXPECTED MONDAY. THE ATMOSPHERE
WILL DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT WITH SHOWERS
AND THUNDERSTORMS DEVELOPING MONDAY. INITIALLY CUT BACK POPS CLOSER
TO NAM FOR MONDAY MORNING...THEN INCREASED TO LIKELY BY MONDAY
AFTERNOON. SPC CONTINUES OUR SLIGHT RISK FOR MONDAY ACROSS MOST OF
OUR CWA. THIS IS SUPPORTED BY THE DYNAMIC ENVIRONMENT WITH HEALTHY
SHEAR AND DECENT CAPES AROUND 2K.  IT WILL ALSO BE QUITE BREEZY WITH
EFFICIENT DOWNWARD MOMENTUM TRANSFER IN A WELL MIXED BOUNDARY LAYER.
THE FRONT SHOULD BE CLEARING MONDAY NIGHT. HIGH TEMPERATURES MONDAY
WILL RANGE FROM THE MID 60S IN THE MOUNTAINS TO THE LOWER 80S IN THE
PIEDMONT.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
AS OF 345 AM EDT SUNDAY...

COLDER AIR WORKING IN ON NW WINDS BEHIND THE FRONT WILL COMBINE WITH
LOW LEVEL MOISTURE TO GENERATE SOME UPSLOPE SHOWERS ACROSS THE FAR
WESTERN SLOPES MONDAY NIGHT.

A BROAD CLOSED UPPER LOW BUILDING IN OVER THE NORTHEAST US WILL THEN
KEEP COOL...BREEZY...AND UNSETTLED WEATHER CONDITIONS ACROSS THE REGION
THROUGH MIDWEEK. TUESDAY LOOKS TO BE THE BEST CHANCE FOR A BREAK IN THE
ACTION AS ANY LINGERING SHOWERS ACROSS THE FAR WEST DISSIPATE BY EARLY
MORNING. BY WEDNESDAY THE NEXT COLD FRONT WILL BE ROTATING IN FROM THE
WEST WITH A CHANCE FOR SHOWERS AND MAYBE SOME THUNDER ESPECIALLY WEST
OF THE BLUE RIDGE. TEMPERATURES TUESDAY AND WEDNESDAY WILL BE RUNNING
AT OR SLIGHTLY BELOW NORMAL WITH UPPER 50S/LOWER 60S WEST OF THE BLUE
RIDGE AND MID 60S TO AROUND 70 EAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 350 PM EDT SATURDAY...

MODELS IN BETTER AGREEMENT TODAY ON A DEEP AND BROAD UPPER LOW
CENTERED ACROSS THE EASTERN GREAT LAKES DOMINATING THE WEATHER
THROUGH MOST OF THE REMAINDER OF THE WORK WEEK. THIS WILL LEAVE
UNSETTLED CONDITIONS ACROSS THE MOUNTAINS...SOMEWHAT LESS SO ACROSS THE
PIEDMONT. FOLLOWING THIS DISTURBANCE COMES THE BONAFIDE COLDER AIR
WHICH PROMISES TO PUSH 850MB TEMPS DOWN TO 0C OR BELOW FOR MUCH OF THE
REMAINDER OF THE WEEK ACROSS THE NORTHERN AREAS. THE UPPER TROUGH
GRADUALLY SHIFTS MORE TOWARD THE MID-ATLANTIC LATE IN THE
PERIOD...STRENGTHENING THE NORTHWEST FLOW ACROSS THE REGION...AND
ALLOWING 850MB TEMPS TO BOTTOM OUT ACROSS THE NORTH AROUND -5C BY
SATURDAY. THIS PATTERN WILL CONTINUE TO RESULT IN A SIGNIFICANT
TEMPERATURE DIFFERENCE FROM THE WESTERN MOUNTAINS WITH CLOUDS AND
VARIABLE CLOUDS/SCATTERED SHOWERS AND MORE SUNNY/DOWNSLOPE NORTHWEST
FLOW ACROSS THE PIEDMONT. OVERALL...TEMPERATURES SHOULD AVERAGE BELOW
NORMAL THROUGH THE PERIOD...PERHAPS MUCH BELOW IN THE WEST. MEXMOS
SHOWS SEVERAL DAYS WITH HIGHS ONLY IN THE 50S/60S WEST AND LOWS IN THE
UPPER 30S TO LOWER 40S. WIND AND CLOUDS SHOULD PREVENT ANY FROST/FREEZE
CONCERN AT THIS POINT.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
AS OF 142 PM EDT SUNDAY...

KFCX WSR-88D SHOWED RAIN SPREADING NORTHEAST ACROSS THE FORECAST
AREA THIS AFTERNOON...AS A WARM FRONT LIFTS NORTH ACROSS THE
REGION. CEILINGS WILL LOWER TO MVFR AND IFR WITH RAIN.

A STRONG SOUTHEAST LOW LEVEL JET WILL CONTINUE TO INCREASE THIS
AFTERNOON AND TONIGHT WHICH WILL BRING WIND GUSTS AS HIGH AS 30
KTS. WITH A WEDGE OF HIGH PRESSURE IN PLACE ALONG AND EAST OF THE
BLUE RIDGE...AFTER SUNSET THESE STRONG WINDS ARE NOT EXPECTED TO
REACH THE SURFACE. SHORTEN THE TIME WINDOW AND KEPT LLWS IN THE
KLWB AND KBCB TAFS AFTER 00Z/8PM.

CEILINGS WILL LOWER TO IFR THIS EVENING INTO TONIGHT AND WILL
REMAIN LOW OVERNIGHT. A COLD FRONT APPROACHES LATER MONDAY
WITH SOME THUNDERSTORMS POSSIBLE AHEAD OF AND ALONG THE
FRONT...ESPECIALLY EAST OF THE BLUE RIDGE. THIS IS LIKELY TO KEEP
PERIODS OF MVFR AND BRIEF IFR IN STORMS UNTIL THE FRONT CLEARS THE
REGION MONDAY EVENING.

MEDIUM CONFIDENCE IN CEILINGS...VISIBILITIES AND WINDS DURING THE
TAF PERIOD.

EXTENDED AVIATION...

VFR RETURNS LATER MONDAY NIGHT AND TUESDAY WITH HIGH
PRESSURE BUILDING IN BEHIND THE FRONT WITH A DRIER AIRMASS.

THEN THE NEXT CHANCE OF MVFR CONDITIONS AND PRECIPITATION WILL BE
IN THE MOUNTAINS ON WEDNESDAY AND THURSDAY.

&&

.HYDROLOGY...
AS OF 330 PM EDT SUNDAY...

HAVE EXPANDED THE FLOOD WATCH FOR THE ALLEGHANY HIGHLANDS OF
VIRGINIA.

A DEEP LAYER FROM THE SURFACE THROUGH MID LEVELS OF THE
ATMOSPHERE OF SOUTHEAST WINDS...WILL BE INCREASING TO AROUND 50
KNOTS LATER THIS AFTERNOON AND EVENING. PRECIPITABLE WATER VALUES
JUST ABOVE 1.5 INCHES WILL BE ADVECTED INTO THE FORECAST AREA. THE
STRONGEST LIFT AND HIGHEST RAINFALL AMOUNTS WILL BE FROM 18Z/2PM
THROUGH 06Z/2AM SO HAVE ADDED HEAVY RAIN TO THE FORECAST ALONG THE
BLUE RIDGE FOR THIS TIME FRAME.

TOTAL RAINFALL AMOUNTS WILL RANGE FROM 1 TO 3 INCHES THROUGH
12Z/8AM MONDAY. FLASH FLOOD GUIDANCE VALUES WERE ROUGHLY 1.5 TO
2.5 INCHES FOR 3 HOURS. SO THIS AMOUNT OF RAINFALL HAS THE
POTENTIAL TO PRODUCE FLOODING ON SMALL STREAMS AND CREEKS.

PROBABILISTIC GUIDANCE FOR MAINSTEM RIVERS SUGGESTS A SMALL
POSSIBILITY FOR MINOR FLOODING ALONG THE DAN RIVER AND NEW RIVER.
HOWEVER...THE IS HIGHLY DEPENDENT ON THE AMOUNT OF RAINFALL
THROUGH MONDAY MORNING.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ018>020-022>024-
     033>035.
     FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ009-012>017-032.
NC...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NCZ001>003-018>020.
WV...NONE.

&&

SYNOPSIS...AMS/KK
NEAR TERM...KK
SHORT TERM...MBS
LONG TERM...RAB
AVIATION...AMS/KK
HYDROLOGY...AMS/KK
Hazardous weather outlook, Apr 19, 2:45 PM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
345 PM EDT SUN APR 19 2015

VAZ018>020-201945-
CRAIG-ALLEGHANY VA-BATH-
345 PM EDT SUN APR 19 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON. STRONG
WIND GUSTS AND HAIL ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ007-010-WVZ042-201945-
TAZEWELL-BLAND-MERCER-
345 PM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL WILL BE POSSIBLE...POTENTIALLY LEADING PONDING OF
WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. SOUTHEAST WINDS WILL
ALSO INCREASE AND MAY GUST OVER 40 MPH...ESPECIALLY AT THE HIGHER
ELEVATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE EARLY MONDAY AFTERNOON.
STRONG WIND GUSTS AND HAIL ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ011-WVZ043-044-507-508-201945-
GILES-SUMMERS-MONROE-EASTERN GREENBRIER-WESTERN GREENBRIER-
345 PM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL WILL BE POSSIBLE...POTENTIALLY LEADING PONDING OF
WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON. STRONG
WIND GUSTS AND HAIL ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-VAZ043>047-058-059-201945-
STOKES-ROCKINGHAM-CASWELL-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-
BUCKINGHAM-HALIFAX-CHARLOTTE-
345 PM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL WILL BE POSSIBLE...POTENTIALLY LEADING PONDING OF
WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON INTO MONDAY EVENING...WITH STRONG WIND GUSTS AND HAIL
BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001>003-018>020-VAZ009-012>017-032-201945-
ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-YADKIN-SMYTH-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-PATRICK-
345 PM EDT SUN APR 19 2015

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

HEAVY RAINFALL WILL BRING AROUND 2 INCHES OF RAIN TO THE
REGION...WITH LOCAL AMOUNTS APPROACHING 3 INCHES ALONG THE EAST
FACING SLOPES OF THE BLUE RIDGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON WITH STRONG
WIND GUSTS AND HAIL BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ022>024-033>035-201945-
ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
345 PM EDT SUN APR 19 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

HEAVY RAINFALL WILL BRING 1 TO 2 INCHES OF RAIN TO THE REGION...
WITH THE HIGHER AMOUNTS ALONG THE EAST FACING SLOPES OF THE BLUE
RIDGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON INTO EARLY
MONDAY EVENING. STRONG WIND GUSTS AND HAIL ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The Knoxville radar (KMRX), 144 km away, was scanning. The volume nearest the first event began at 20:00 UTC.

Open the radar archive at this moment

Event by event

4 flood, 1 flash flood. Local standard time, as filed.

Flood, Watauga

When
April 19, 3:00 PM EST to April 20, 6:00 AM EST
Where
Watauga County, 1.4 mi SW of Sugar Grove to 1.67 mi ESE of Silverstone
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
36.259, -81.801

A number of roads were closed across the county for much of the day due to flooding from the persistent rainfall. Several low-water crossings on the Watauga River were flooded to a considerable depth including DeWitt Barnett Road and Guy Ford Road. Along the South Fork of the New River a low-water crossing at Roby Green road was flooded. Watauga River Road near Romminger was also closed by flooding from the river.

Flood, Ashe

When
April 19, 3:00 PM EST to April 20, 6:00 AM EST
Where
Ashe County, 0.69 mi NW of Fig to 1.51 mi S of Beaver Creek
Cause
Heavy Rain
Reported by
State Official
Coordinates
36.457, -81.609

Several roads were closed by flood waters in the county includein Doggett Road in West Jefferson.

Flash Flood, Watauga

When
April 19, 5:40 PM EST to 8:40 PM EST
Where
Watauga County, 0.6 mi SW of Boone Blwng Rck Arpt to 0.66 mi SSW of Boone Blwng Rck Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.193, -81.637

A portion of Bamboo Road near the Boone Airport was closed by flooding.

Flood, Rockingham

When
April 19, 6:00 PM EST to April 20, 12:00 PM EST
Where
Rockingham County, 1.27 mi NE of Madison to 1.2 mi NE of Madison
Cause
Heavy Rain
Reported by
State Official
Coordinates
36.393, -79.954

Dan Valley Road in Madison closed due to flooding from Mayo and Dan Rivers.

Flood, Surry

When
April 20, 2:00 AM EST to 8:00 AM EST
Where
Surry County, 1.12 mi SSE of Westfield to 1.24 mi SE of Westfield
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
36.466, -80.609

Park Drive in Mt. Airy closed due to flooding.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2015Every state in 2015This day in weather historyWarnings in North Carolina, April 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568056, 568164, 568058, 568182, 568167.